EconPapers    
Economics at your fingertips  
 

Closed-Form Solution of General Intertemporal Consumption Maximization Models

John Chipman and Guoqiang Tian

MPRA Paper from University Library of Munich, Germany

Abstract: This paper considers explicit representations for very general (discrete and continuous-time) intertemporal consumption-maximization models which allow the instantaneous preferences of the consumer and the time-preference factors to vary over time and for the non-existence of utility functions, more than one generation of consumers with a given probability of death, many commodities, and, further, a wide class of preferences which do not necessarily satisfy the so-called “regularity conditions” (such as differentiability, strict convexity, boundedness, or continuity) and include most of the well-known preferences in literature.

Keywords: Closed-form; Solution; Intertemporal Consumption; Maximum Models (search for similar items in EconPapers)
JEL-codes: D91 (search for similar items in EconPapers)
Date: 1993
References: View references in EconPapers View complete reference list from CitEc
Citations:

Published in Mathematical Modeling in Economics (1993): pp. 95-109

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/41223/1/MPRA_paper_41223.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:41223

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:41223